# SDR ARWA20030301

- Difficulty date: March 9, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- Aircraft time: 78,459 hours, 26,409 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 3777589501
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT LOSS OF HYDRAULIC QUANTITY OF PRESSURE; PERFORMED APPROACH CHECKLIST.   FOUND HYDRAULIC PRESSURE HOSE LEAKING AT NR 2 ENGINE.  REMOVED AND REPLACED HYDRAULIC HOSE ON HYDRAULIC PUMP IN ACCORDANCE WITH MM 20-12-0.  SERVICE HYDRAULIC RESERVOIR IAW MM 12-30-1.  OPERATIONAL CHECK FOR LEAK AND RUN UP.  NO LEAK NOTED IAW MM 29-10-72 AND 71-00.
